# SDR 98ZZZX4311

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 6876689
- Condition: Worn
- Location: Engine
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REPORTED TO HAVE CAUSED SCAVENGE OIL FILTER BYPASS INDICATIONS TWO TIMES SINCE NEW.  UPON DISASSEMLY OF THE OIL PUMP, FOUND IDLER GEAR, P/N 6875808, HAD WORN AWAY ALMOST HALF THE THICKNESS OF THE GEARSHAFT, P/N 6853346, AND HAD MOVED ITS LOCATION IN THE PRESSURE PUMP BODY, P/N 6895845, BY WEARING AWAY THE WALL OF THE GEAR POCKET.
